Journal of Symbolic Logic

Review: Alonzo Church, Introduction to Mathematical Logic

S. C. Kleene

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 23, Issue 3 (1958), 362.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733380

JSTOR
links.jstor.org

Citation

Kleene, S. C. Review: Alonzo Church, Introduction to Mathematical Logic. J. Symbolic Logic 23 (1958), no. 3, 362. https://projecteuclid.org/euclid.jsl/1183733380


Export citation